Stability of stochastic systems of neutral type with small deviations of the argument
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2060-2069
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a6,
author = {D. Ya. Khusainov and A. S. Bychkov},
title = {Stability of stochastic systems of neutral type with small deviations of the argument},
journal = {Differencialʹnye uravneni\^a},
pages = {2060--2069},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a6/}
}
TY - JOUR AU - D. Ya. Khusainov AU - A. S. Bychkov TI - Stability of stochastic systems of neutral type with small deviations of the argument JO - Differencialʹnye uravneniâ PY - 1992 SP - 2060 EP - 2069 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a6/ LA - ru ID - DE_1992_28_12_a6 ER -
D. Ya. Khusainov; A. S. Bychkov. Stability of stochastic systems of neutral type with small deviations of the argument. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2060-2069. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a6/